# SDR 2020FA0000377

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: General aviation
- Aircraft: N761PM
- Make and model: Cessna T210M
- Aircraft serial: 21062410
- Aircraft time: 2,157 hours
- Engine: Cont TSIO520*
- Engine time: 2,156 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ring
- Condition: Broken
- Location: Engine Accesssor
- Part time: 2,156 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SYSTEM FAILURE.  FOUND BROKEN RING TERMINAL AT POSITIVE TERMINAL OF ALTERNATOR.  FOUND VOLTAGE REGULATOR INOP.
